Asimptotic Distribution and Weak Convergence on Compact Riemannian Manifolds.
Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 177-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
weak convergence, asymptotic distribution, compact Riemannian manifold, discrepancy of two measures, absolutely continuous measure, Kantorovich metric
@article{MOMA_1990__110_3-4_178494,
author = {Martin Bl\"umlinger},
title = {Asimptotic {Distribution} and {Weak} {Convergence} on {Compact} {Riemannian} {Manifolds.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {177--188},
year = {1990},
volume = {110},
number = {3-4},
zbl = {0717.28001},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178494/}
}
Martin Blümlinger. Asimptotic Distribution and Weak Convergence on Compact Riemannian Manifolds.. Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 177-188. http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178494/